# SDR DALA2018102606300

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 67,525 hours, 49,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FOUND ON REPAIR EDGE AT AFT LAVATORY SERVICE PANEL- MARKED. SKIN/REPAIR BULGING OUT AT LOWER END OF CUTOUT. REPAIRED PER PRI 485410-14 REV A REV 0-3 MATCH ERA 485410-14 REV A. (LP0800060)
